# SDR HEED9513

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 222044006109
- Condition: Grease Leak
- Location: Fwd Coupling
- Part time: 460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COUPLING SLINGING GREASE REPLACED WITH NEW PART, ALSO COMPLIED WITH ASB 230-93-2, REV. 1. ORDERED NEW PART.
